# SDR ASAA2023101545694

- Difficulty date: October 15, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 29,757 hours, 9,147 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING EEC BITE TEST FOR #1 ENGINE FOUND FAULT MSG NBR 73-31371 (UPPER EGT SECTORS READING HIGH). REF T/C # 78273000. GROUNDED - YES. C/W B737-900 FIM 73-11 TASK 801. T49.5 PARAMETERS WERE WITHIN RANGE. EEC BITE TEST DID NOT SHOW FAULT IN FLIGHT LEG ZERO. NO FURTHER DISCREPANCIES NOTED.
